Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am having some dark spot on my cheek because of anxiety issues which was breaking out on my cheeks

My name is marisol I m 21 female. About three years ago I began having anxiety issues and began breaking out on my cheek bones I do get dark spots from the pimples but aside from that I have these light brown circles that also appeared and they are only on my cheeks I don t know what they are or how to get rid of them but I hope you guys can help me I use to have an even complexion on my face and I Don know why this problem came up please help me out I have not been seen by a dermatologist yet but I m hoping I will soon I was thinking u probably need to do a detox and that maybe that was the reason why these light brown spots appeared on my cheeks but I honestly dont know
Asked On : Wed, 20 Apr 2011
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
-skin lighting therapy
will help you-done by dermatologist
-sun exposure can cause brown spot problem
-apply good sunscreen with 50 + spf
Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor